Number fields with solvable galois groups and small galois root discriminants

John Jones, Rachel Wallington

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

We apply class field theory to compute complete tables of number fields with Galois root discriminant less than 8πe γ. This includes all solvable Galois groups which appear in degree less than 10, groups of order less than 24, and all dihedral groups D p where p is prime.

Original languageEnglish (US)
Pages (from-to)555-567
Number of pages13
JournalMathematics of Computation
Volume81
Issue number277
DOIs
StatePublished - Dec 1 2011

    Fingerprint

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics

Cite this